# SDR CALA9601255

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 3350 · Emergency Lighting
- Part: Fuses
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY AISLE PATH LIGHTING INOPERATIVE IN FIRST CLASS CABIN.  THE FORWARD BATTERY PACK FUSES WERE REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.
